# SDR CALA2017090903098

- Difficulty date: September 8, 2017
- Submitted: September 10, 2017
- Operation: Air carrier
- Aircraft: N23721
- Make and model: Boeing 737724
- Aircraft serial: 28940
- Aircraft time: 61,386 hours, 21,314 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A3110
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SMALL DENT AT L2 DOOR FUS STA 1012 AND WATERLINE 235. REPAIRED IAW SRM 53-70-01 REPAIR 1 PLACED ON DIP PER PAR 5 TABLE 201/REPAIR 1 AND FIGURE 204/REPAIR 1.
